# SDR USAA2012092100006

- Difficulty date: September 15, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 40,264 hours, 14,481 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2S CHECK - L1 DOOR EMERGENCY EXIT SIGN  LIGHT INOPERATIVE.  RESEATED EMERGENCY LIGHT CONNECTOR AND PERFORMED OPS TEST IAW A321 AMM 33-51-00-710-008, TEST GOOD.
